# SDR ASAA2017031320247

- Difficulty date: March 13, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 47,140 hours, 18,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 947 LBL 24 ,UPPER FLANGE HAS CORROSION.   ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-51-1A-1 FIG 103.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-5.
